Letters in Mathematical Physics

, Volume 7, Issue 3, pp 229–234 | Cite as

Measures for more quadratic path integrals

  • Ingrid Daubechies
  • John R. Klauder
Article

Abstract

We show that the coherent state matrix elements of the quantum mechanical propagator for all quadratic Hamiltonians may be represented as the limit of path integrals with respect to appropriately modified Wiener measures as the associated diffusion constant tends to infinity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    KlauderJ.R. and DaubechiesI., Phys. Rev. Lett. 48, 117 (1982).CrossRefGoogle Scholar
  2. 2.
    DaubechiesI. and KlauderJ.R., J. Math. Phys. 23, 1806 (1982).CrossRefGoogle Scholar
  3. 3.
    Klauder, J.R. and Daubechies, I., ‘Weiner Measures for Quantum Mechanics Path Integrals’, to appear in Stochastic Processes in Quantum Theory and Statistical Physics, Springer Klauder, J. R., J. Math. Phys. 23, 1979 (1982).Google Scholar
  4. 4.
    ItôK., in H.Araki (ed.), Mathematical Problems in Theoretical Physics, Springer, New York, 1975, p. 218.Google Scholar
  5. 5.
    See, e.g., J.R. Klauder, Acta Physica Austriaca, Suppl. XXII, 3 (1980); and in G.J. Papadopolous and J.T. Devreese (eds.) Path Integrals, Plenum, New York, 1978, p. 5.Google Scholar
  6. 6.
    BargmannV., in R.P.Silbert and R.G.Newton (eds.) Analytic Methods in Physics, Gordon & Breach, New York, 1968, p. 27.Google Scholar

Copyright information

© D. Reidel Publishing Company 1983

Authors and Affiliations

  • Ingrid Daubechies
    • 1
    • 2
  • John R. Klauder
    • 3
  1. 1.Dept. of PhysicsPrinceton UniversityPrincetonUSA
  2. 2.Dept. of MathematicsPrinceton UniversityPrincetonUSA
  3. 3.Bell LaboratoriesMurray HillUSA

Personalised recommendations